Poz Mikey


Doctor Follow Up And Sorry GG

So I had a follow up doctor's appointment yesterday for my cold. The cold is gone (thank god) and I talked to him about the burning in my feet and my face waining. The burning sensation in my feet is called neuropathy(nerve damage), and the waining in my face is called lipoatrophy. It seems that the one drug I take which is Zerit has a habit causing this with people who have HIV/AIDS. The doctor is changing this drug to retrovir which in common terms is AZT. He said retrovir would be less harmful to my body then zerit. I am a little nervous switching one of the meds. but since I am doing so well the doctor said I should be fine.

Sorry GG I didn't get to work on the HIV site today. There was a woman before me who my doctor needed to hold her hand and baby sit for some reason. A one hour visit turned out to be a three hour visit. When I am writing for the Gay Guru's web site, I need to be in a quiet place to write. I had every intention of going to Jules today but the doctors office today was a mad house. I will get everything to you Monday.


  • damned doctor visits take forEVER. hang in there mikey!

    By Blogger Sizzle, At 8:23 PM  

  • Never a worry Mikey, I know you are doing all you can and the page is still coming out brilliantly because of you. I tried to call you today, and if you read this, no matter what time, please call me, important!! Hopefully by tonight, Wed, July5th....GG

    By Blogger The Gay Guru, At 8:28 PM  

Post a Comment

Subscribe to Post Comments [Atom]

<< Home